# SDR CA100108004

- Difficulty date: December 21, 2009
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,300 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, RUBBER AND METAL WERE FOUND IN THE OIL SUCTION SCREEN FILTER. FURTHER INVESTIGATION FOUND METAL IN OIL FILTER.  ENGINE WILL BE SENT TO ENGINE SHOP FOR FURTHER REVIEW.
